# SDR CA001110007

- Difficulty date: October 23, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 47,618 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 149T17500159
- Condition: Missing
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) ON AIRCRAFT ARRIVAL FOUND PANEL MISSING ON LEFT HAND WING ROOT TO FUSELAGE. PANEL 195CL INSTALLED NEW ANCHOR NUTS AND PANEL.
